-height: 178 cm / 5’10"
-waist: 90 cm / 2’11"
-weight: 98 kg / 216 pounds
-describe body and facial hair: moderate body (chest, legs) and facial hair (chin, moustache) - hair on the cheeks arrived while on TRT
-describe where you carry fat and how changed: chest and waist - reduced while on TRT though increase in weight (about 10 pounds, IMO mostly water retained in muscles)
-health conditions, symptoms [history]
A) idiopathic hypertension about 10-12 years ago which was reduced due to changes in lifestyle (I wonder is it possible that it was the beginning of hormonal imbalance);
B) occasional decrease in libido and weak erections;
C) genital shrinkage during and after workout (swimming, running, weight lifting) and fairly common in early morning, just after shower;
D) periods of night sugar cravings between 2 and 3 AM
E) T levels tested for the first time in July 2017
F) allergy to grass pollen - I use levocetirizine in season
-describe diet: trying to eat healthy - raw foods such oats, buckwheat, meat, dairy products, nuts, vegetables and fruits; I was trying lowcarb for some period
-describe training: weight lifting 2-3 times a week [HIIT] and running 2-3 times a week (sprint/jogging)
-testes ache: morning and after workout shrinkage (significantly less frequent during TRT)
-how have morning wood and nocturnal erections changed: non-existent just before TRT
For a few months, I have been struggling with
- low libido and ED
- low energy
- issues with regeneration after workout
- water retention
- fat around waist and chest [absolutely impossible to remove]
looking several months back libido was OK but only at early morning [when T peaked].
I must also mention about fairly frequent situation in that time - waking up in the middle of the night or some time after falling asleep - with high LIBIDO which makes my wife mad
I had some labwork which revealed low T and subclinical hypothyroidism. therefore I have started supplementing with levothyroxine (50 ug) and asked for HCG in order to stimulate testosterone endogenesis. however, my endo did not supported this idea.
I went to urologist which ordered injections of Sustanon 250 mg, one time a month (!). I have felt better after first shot, however after around 14 days (half-life) I was in place where I have started. So I decided to take another shot - after few days I had a skyrocket high libido with 120% erection on the call. in this time I also noticed an acne, therefore I suppose that I somehow reached high DHT level.
Owing to to the fact that we went on holidays I have taken another shot after 3 weeks. I have made labwork just before third shot (05/09/2017). I am currently using Sustanon 250 mg with every 12-13 days, however I am noticing very low libido. Additionally, few days ago I have lost
erection during intercourse. Any suggestions?
thanks in advance.
PS I am not sure about reference T/E ratio, but it seems that my ratios doesn’t look so good.
PS 2 could someone advice is there are some ways to improve transformation of T into DHT?